| Model Number |
LifeVest WCD 4000 System |
| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A us distributor reported that an electrode belt connector latch does not secure with monitor.
Additional Manufacturer Narrative
Device evaluation of electrode belt has been completed.The reported problem (connector latch does not secure with monitor) has been confirmed.Upon investigation the trunk cable connector tabs were worn and unable to connector with a monitor.The root cause for the damaged connector was unable to be positively identified.There were no adverse events associated with the damaged belt.